Purulent Wounds In Infants After Immunization?

Illustration of Purulent Wounds In Infants After Immunization?
Illustration: Purulent Wounds In Infants After Immunization? Bing

.. I want to askrnIs it dangerous for DPT3 immunization to cause pus??..rnMy child is 3 months and more than 10 days, yesterday the immunization got 3 on the left thigh, after a week it hasn’t been flat yet it turns blue and has pus, if I touch it hard frozen, my baby is fussy..rnThank you 🙏

1 Answer:

Hi Inggit. The presence of pus at the injection site indicates an infection at the injection site. This infection can be caused by the presence of bacteria that enter, especially if the wound handling after immunization is not good, such as exposure to something dirty such as dust or pollution. You need to consult with your doctor about the condition experienced by your child directly. The doctor will help directly assess the severity of the infection that occurs and determine whether the infection is indeed related to immunization or just being close to the immunization site and treatment is based on the severity that occurs.

Bathe the child twice a day with soap that does not cause allergies or mild soap, avoid breaking the festering wound, clean the pus with saline solution and dry with soft gauze. Consult for further treatment. Hopefully helpful, and thank you. Regards, Dr Alyssa

: by

Related Question

Have Never Had A Period And Have Not Been Pregnant After Marriage?

Have Never Had A Period And Have Not Been Pregnant After Marriage?

(1 year ago)

I am 27 years old I am already married for almost 5 years, until now I have never had a period at all, I have checked with several doctors, some said doctor if I don’t have a...

What Am I Going Through?

What Am I Going Through?

(1 year ago)

My name is Yenni I am 19 years old I want to ask, why is it that I get canker sores so easily every month or even twice. Even though I diligently consume oranges and brush my teeth...

Effects Of Consumption Of Herbal Medicines On High Blood Pressure And Kidney Disease?

Effects Of Consumption Of Herbal Medicines On High Blood Pressure And Kidney Disease?

(1 year ago)

Good evening, I want to ask some things to the doctor. My father has gout and wants to try taking a herbal medicine called imove. According to my browsing results, the oat content ...

Leave a Reply

Your email address will not be published. Required fields are marked *